# SDR CA060203004

- Difficulty date: January 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,117 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW HAD A SUDDEN LOSS OF POWER ON THE RIGHT HAND ENGINE.  THE ENGINE WAS FEATHERED AND THE AIRCRAFT WAS DIVERTED TO THE NEAREST AIRPORT.  AFTER LANDING THE ENGINE WAS INSPECTED FOR ANY EXTERNAL DAMAGE OR OIL LEAKS NONE WERE FOUND.  OIL FILTER WAS REMOVED, METAL WAS FOUND SO FLIGHT WAS TERMINATED AND ENGINE ORDERED.
